My husband had open heart surgery 3 bypass, 3 weeks ago. Yesterday and today is BP is low. This morning he didn't take any of his bp meds. It keeps droping and is now 98/59. He normally has high bp. Can you tell me that this could be caused by something other than the graphs leaking?
Well, without knowing the relevant clinical details it would be difficult to comment specifically on the situation. This could be a side effect of the medications he is on. While the blood pressure is normally maintained at the lower end of normal following most cardiac surgeries, consistently low pressure could cause potential complications. You may consider seeking a review with his treating doctor for an evaluation and suggestion of an appropriate management plan.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.